MathSciNet Relay Station
MathSciNet bibliographic data
MR2376814 20F65 (57M07 57N10)
Behrstock, Jason A.; Neumann, Walter D. Quasi-isometric classification of graph manifold groups. Duke Math. J. 141 (2008), no. 2, 217–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement